# SDR ASAA2014051207800

- Difficulty date: May 12, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 13,375 hours, 3,913 cycles
- System (JASC): 3400 · Navigation System
- Part: Warning Flag
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

POWER FAIL FLAG SHOWED UP ON NAV DISPLAY AFTER LANDING.  ACFT GROUNDED.  NO PERTINENT FAULTS FOUND ON FMC, DFGS, IRS, AND CDU. ACCOMPLISHED TASK 34-43-00-710-802-001.  OP CHECKED GOOD.
